MathSciNet Relay Station
MathSciNet bibliographic data
MR138737 (25 #2180) 30.67
Goluzina, E. G. On typically real functions with fixed second coefficient. (Russian) Vestnik Leningrad. Univ. 17 1962 no. 7, 62–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement